# SDR UALA2011112706473

- Difficulty date: November 26, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 48,566 hours, 19,616 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAAI103PE0001
- Part serial: 145
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT LUMBAR ADJUSTMENT, STICKS AND IS INOPERATIVE.  MECHANISM BROKEN INSIDE.  REPLACED CAPTAINS SEAT ASSY PER AMM.  OPERATIONAL CHECKED NORMAL.  INSTALLED SAFETY VEST IN NEW SEAT ASSY.
